Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

How to reduce large painful pimple type abscesses filled with pus on lower belly, armpit and genital area?

Dec 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 4127 Questions
I am getting large pimple type abscesses one after the other seven so far, they get humongous, painful and them I have to drain the puss out of them.. then a day later another shows up, the first two were on my lower belly, then they shifted to my left armpit 4 in different positions one after the other, and lastly I now have the same thing in my genital area.......What is all this should I go see a doctor or will they quit on there own YYYY@YYYY
Posted Mon, 24 Mar 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 10 minutes later
Brief Answer: Kindly send details with high resolution pictures Detailed Answer: Hi, Welcome and thanks for posting your query to the forum. I can understand your concern for large pimple type abscesses. Before I guide you best regarding your concern can you please let me know certain important points : - Since how long the problem of large pimple type abscesses is present. - Grade of pain or itching- mild/ moderate or severe. - Any medications consumed in recent 6 months to 12 months. It would be best to send few good resolution pictures of the areas so that it can be analyzed best. You have a feature to upload images by yourself at the right side of the query page, please utilize that so that I can answer your queries better. Or else, you can send as an attachment to YYYY@YYYY with the subject as "Attn: Dr. Sanjay Kumar Kanodia). Hope to hear soon from your side. Wish you good health. Regards. Dr Sanjay Kumar Kanodia MD (Dermatology & STD)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor